# SDR UIEA2025022800182

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT GO OFF LESS THAN 15 MIN DURING TEST AT ZONE A RH SIDE (M7916, M7915).( 1. IAW AMM 33-51-04-902-001-001 REV 112 REPLACED EMER LIGHT POWER SUPPLY BATTERY M7916 & M7915 AND PERFORMED POWER SUPPLY TEST, THE RESULT WAS SATISFACTORY. )
